# SDR COMA0060927

- Difficulty date: November 16, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 11,610 hours, 10,830 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE. COULD NOT DUPLICATE.  INSPECTION OF NLG.  FOUND NO DEFECTS.
